# SDR J7SA20120323001

- Difficulty date: March 23, 2012
- Submitted: March 24, 2012
- Operation: Air carrier
- Aircraft: N340FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 5723
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX695125A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER HYD NR 2 HI TEMP CAS MESSAGE INFLIGHT.   REPLACED NR 2 HYD EDP.
